# SDR DALA2021112907306

- Difficulty date: November 27, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 82,611 hours, 16,286 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Shutoff Valve
- Condition: Leaking
- Location: Flap/Slat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 1805 - MISC/DE - CENTER HYDRAULIC SYSTEM QUANTITY DECREASED DURING FLIGHT. C/W QRH AND LANDED AT DESTINATION WITHOUT ALTERNATE GEAR EXTEND AND SAFELY TAXIED TO GATE. CORRECTIVE ACTION: FOUND FLAP/SLAT SHUTOFF VALVE LEAKING. REPLACED FLAP/SLAP SHUTOFF VALVE AND SERVICED HYDRAULIC SYSTEM. (8089858)
